# SDR IPXA2023032492215

- Difficulty date: March 14, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: AKC75915
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAILCONE SNUBBER LOWER WEB IS WORN AT STA 2244.000REPLACED WORN WEB AT THE TAILCONE SNUBBER LOWER SIDE AT STA 2244.000 IAW 51-33-01 AND 51-35-01 (MINOR)
